Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pounding heart beat nausea

Premium Questions

Dr. Benard Shehu MD

I'm dizzy(feel like I'm going to faint) have some nausea and it feels like my heart is racing. I have naturally low blood pressure and my current heart beat is low at 58. ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.  Anil Grover MD

My heart beats rapidly even when at a rest. 110 average. And most of the time i can feel pounding like its going to jump out of my chest. And nausea usually accompanies it. What could be wrong?... View answer

Answered by : Dr. Anil Grover ( Cardiologist)
Dr. Pavan Kumar Gupta MD

and light-headed for most of the day… heart is rapidly beating with headache. I am worried about my health ... down past my rib cage (sitting in my stomach - not digesting) and I am around 4-5 pounds... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

Hi there, my father has had a pacemaker for a year, sometimes he feels one strong heartbeat along with pain behind his head, therefore there are no dizziness or nausea . is this normal? ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Lilit Baghdasaryan MD

All of a sudden my head started hurting, felt light headed, nauseous, and heart pounding. its been going on for an hour so far. ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr. Ilir Sharka MD

hello i am a 25 year old female and lately ive been extremly nauseated, very very tired and i cant stop feeling my heart pounding in my chest, its not beating faster then normal just very hard ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

Hi today at work i felt very nauseus and my stomach felt bruised. After lunch I was talking to someone and barely made it to the bathroom. I vomited which made me feel better but my heart was beating ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Erion Spaho MD

pounding as if my heart is beating inside my head. Should I be worried? ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Gopal Krishna Dash MD

I m 17, athlete, 5 7, 127 pounds. But lately I have felt very weak, my heart beats funny, fast or slow, and my stomach has felt a little sick, I sometimes felt dizzy too but not very often. The flu ... View answer

Answered by : Dr. Gopal Krishna Dash ( Neurologist)
Dr. Sameer Maheshwari MD

Hello I am Debbra, Last Friday at work sitting relaxed , My heart began pounding & racing fast, from 8 am to about 2 pm every for 20 -30 minuted every hour durring that time, I was no pain, began ... View answer

Answered by : Dr. Sameer Maheshwari ( Cardiologist)

Mobile Questions and Answers

Dr. Anshul Varshney MD

Dear Friend. Get an ECG done. If normal this can be due to Anxiety or Thyroid issues.

Dr. Het Ram Bishnoi MD

Hello Heart beats more than 100 / minute is known as tachycardia and regular tachycardia is an indication of heart disease . If occasionally occurs then may be due to hyper acidity or tension as there...

Dr. Mukesh Chugh MD

Hi yes it's true this class of drugs does help in reducing perfomance anxiety by contolling heart beat and other feature of anxiety.But one has to take it under medical supervision because of possible side...